Alert archive / Nebraska / Red Flag Warnings in 2015

Red Flag Warning 10, NWS Hastings, NE

April 3, 201524 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this red flag warning at Apr 3, 2015, 3:09 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 4, 2015, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2015, 3:09 PM CDT (20:09 UTC)
In effect from
Apr 4, 2015, 12:00 PM CDT
Expired
Apr 4, 2015, 9:00 PM CDT
In force
9 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -213 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-213 m²/s²
0-3 km storm-relative helicity
-176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WWUS83 KGID 032009
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
309 PM CDT FRI APR 3 2015

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY...

THE COMBINATION OF GUSTY SOUTHWEST WINDS...LOW RELATIVE
HUMIDITY VALUES AND FAVORABLE FUELS IS FORECAST TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON AND EARLY
EVENING.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
040400-
/O.UPG.KGID.FW.A.0007.150404T1700Z-150405T0100Z/
/O.NEW.KGID.FW.W.0010.150404T1700Z-150405T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
309 PM CDT FRI APR 3 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
007...017...018...019...039...040...041...046...047...048...049...
060...061...062...063...064...072...073...074...075...076...077...
082...083...084...085...086 AND 087...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 8 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER 
  ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER 
  ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER 
  ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER 
  ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER 
  ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER 
  ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER 
  ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE 
  WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WINDS...SOUTHWEST AT 20 TO 25 MPH WITH GUSTS NEAR 35 MPH.

* RELATIVE HUMIDITY...15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT MIGHT DEVELOP WILL SPREAD QUICKLY... 
  BE POTENTIALLY DIFFICULT TO CONTROL...AND WILL EXHIBIT EXTREME 
  FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
636 
WWUS83 KGID 040251
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
951 PM CDT FRI APR 3 2015

...DANGEROUS FIRE WEATHER CONDITIONS LIKELY SATURDAY...

THE COMBINATION OF GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITY
VALUES AND FAVORABLE FUELS IS FORECAST TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS SATURDAY AFTERNOON AND EARLY EVENING.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041100-
/O.CON.KGID.FW.W.0010.150404T1700Z-150405T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
951 PM CDT FRI APR 3 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 005...006...007...017...018...019...039...040...041...046...
047...048...049...060...061...062...063...064...072...073...074...
075...076...077...082...083...084...085...086 AND 087...

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER 
  ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER 
  ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER 
  ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER 
  ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER 
  ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER 
  ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER 
  ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE 
  WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WIND...FROM THE SOUTH-SOUTHWEST AT 20 TO 25 MPH WITH GUSTS
  GENERALLY 30 TO 35 MPH. 

* RELATIVE HUMIDITY...15 TO 20 PERCENT FOR SEVERAL HOURS.

* IMPACTS...ANY FIRES THAT MIGHT DEVELOP WILL SPREAD QUICKLY...BE
  POTENTIALLY DIFFICULT TO CONTROL...AND WILL EXHIBIT EXTREME FIRE
  BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

PFANNKUCH
229 
WWUS83 KGID 040856
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
356 AM CDT SAT APR 4 2015

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON INTO
THIS EVENING...

A STRONG SOUTHWEST WIND...ALONG WITH LOW VALUES OF RELATIVE
HUMIDITY...WILL PROMOTE DANGEROUS FIRE WEATHER CONDITIONS ACROSS
THE ENTIRE AREA TODAY.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041700-
/O.CON.KGID.FW.W.0010.150404T1700Z-150405T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
356 AM CDT SAT APR 4 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 005...006...007...017...018...019...039...040...041...046...
047...048...049...060...061...062...063...064...072...073...074...
075...076...077...082...083...084...085...086 AND 087...

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER 
  ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER 
  ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER 
  ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER 
  ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER 
  ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER 
  ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER 
  ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE 
  WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 30 MPH AND
  ACCOMPANIED BY GUSTS OF 25 TO 35 MPH.

* RELATIVE HUMIDITY...NEAR 15 PERCENT THIS AFTERNOON INTO EARLY
  THIS EVENING.

* IMPACTS...ANY FIRES THAT MIGHT DEVELOP WILL SPREAD QUICKLY...
  BE POTENTIALLY DIFFICULT TO CONTROL...AND WILL EXHIBIT EXTREME 
  FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

BRYANT
301 
WWUS83 KGID 041635
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1135 AM CDT SAT APR 4 2015

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON INTO
THIS EVENING...

A STRONG SOUTHWEST WIND...ALONG WITH LOW VALUES OF RELATIVE
HUMIDITY...WILL PROMOTE DANGEROUS FIRE WEATHER CONDITIONS ACROSS
THE ENTIRE AREA TODAY.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
050200-
/O.EXT.KGID.FW.W.0010.150404T1700Z-150405T0200Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1135 AM CDT SAT APR 4 2015

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
007...017...018...019...039...040...041...046...047...048...049...
060...061...062...063...064...072...073...074...075...076...077...
082...083...084...085...086 AND 087...

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER 
  ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER 
  ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER 
  ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER 
  ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER 
  ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER 
  ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER 
  ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE 
  WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 30 MPH AND 
  ACCOMPANIED BY GUSTS OF 25 TO 35 MPH.

* RELATIVE HUMIDITY...NEAR 15 PERCENT THIS AFTERNOON INTO EARLY 
  THIS EVENING.

* IMPACTS...ANY FIRES THAT MIGHT DEVELOP WILL SPREAD QUICKLY... 
  BE POTENTIALLY DIFFICULT TO CONTROL...AND WILL EXHIBIT EXTREME 
  FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ROSSI
854 
WWUS83 KGID 050144
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT SAT APR 4 2015


KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
050245-
/O.EXP.KGID.FW.W.0010.000000T0000Z-150405T0200Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
844 PM CDT SAT APR 4 2015

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
007...017...018...019...039...040...041...046...047...048...049...
060...061...062...063...064...072...073...074...075...076...077...
082...083...084...085...086 AND 087...

THE WIND HAS DIED DOWN BELOW RED FLAG WARNING CRITERIA AND THE RH
VALUES WILL CONTINUE TO RISE THROUGH THE NIGHT. THEREFORE...THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

WESELY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Apr 3, 12:44 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 3, 12:44 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1244 PM CDT FRI APR 3 2015

.UPDATE...
ISSUED AT 638 AM CDT FRI APR 3 2015

RADAR TRENDS SHOW FGEN-DRIVEN BAND OF R/S RAPIDLY FALLING APART
OVER N-CNTRL KS. FCST HAS THIS HANDLED...BUT ADJUSTED POPS LOWER
WITH THIS SHORT-TERM UPDATE. MOST AREAS WILL SEE DECREASING CLOUDS
THIS MORNING...BUT SATELLITE STILL SHOWS A BANK OF MID-HIGH CLOUDS
MOVING OUT OF WY/CO INTO THE PANHANDLE. MULTI-MODEL VERTICAL
CROSS SECTIONS SUGGEST IT DOES BREAK-UP AS IT MOVES E. WILL LET
THE CURRENT FCST RIDE...BECOMING M/SUNNY THIS AFTERNOON BUT THERE
COULD BE SOME SCATTERED ALTOCU OR SHREADS OF ALTOSTRATUS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 314 AM CDT FRI APR 3 2015

ALOFT: PROGRESSIVE LOW AMPLITUDE FLOW WILL REMAIN IN PLACE THRU
TONIGHT. THE SHORTWAVE TROF RESPONSIBLE FOR THE OVERNIGHT PRECIP
WAS OVER WY/CO AND WILL CROSS THE FCST AREA TODAY. NW FLOW WILL
FOLLOW TONIGHT WITH A SHORTWAVE RIDGE APPROACHING BY DAYBREAK SAT.

SURFACE: LOW PRES WAS OVER OK AT 08Z. THIS LOW WILL HEAD ENE
ALONG A STALL FRONT AND INTO THE OH VALLEY TODAY. WRN USA HIGH
PRES WILL BUILD OVER THE FCST AREA TODAY...AND THEN SLIP INTO THE
SRN PLAINS TONIGHT.

EARLY THIS MORNING: THE BAND OF RAIN WAS SINKING S AROUND 22 KTS
AND WILL DROP THRU THE SRN HALF OF THE FCST AREA THRU DAWN. SOME
WET FLAKES COULD MIX WITH THE NRN FRINGE. A NWS EMPLOYEE DID SEE
SOME SNOW AT TIMES ON THE WAY IN AT 245 AM.

WE HAVE NOTED SNOW ALOFT ON RADAR WITH BRIGHT-BANDING CLOSE TO
THE RADAR COINCIDING WITH DUAL POL PRODUCTS. THE FRZG LVL IS ABOUT
900 FT AGL.

TODAY: CLEARING AND COOLER. A PERIOD OF BRZY N WINDS WILL OCCUR
THRU EARLY AFTERNOON. HIGHS WILL BE SVRL DEGS COOLER THAN
YESTERDAY AND ABOUT 5F BELOW NORMAL.

TONIGHT: CLEAR AND QUIET. NEAR NORMAL TEMPS.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 314 AM CDT FRI APR 3 2015

THE MAIN FOCUS IS ON FIRE WEATHER CONDITIONS ON SATURDAY

OVER THE WEEKEND...TEMPERATURES TREND UP AND ARE FORECAST ABOVE
NORMAL BOTH SATURDAY AND SUNDAY. HEIGHTS CONTINUE TO RISE ON
SATURDAY BEHIND A DEPARTING WAVE WITH OVERALL PATTERN FAIRLY ZONAL
TO SUBTLE RIDGING ALOFT. SOUTHERLY LLVL FLOW INCREASES DURING THE
DAY IN A TIGHTENING PRESSURE GRADIENT IN BETWEEN A SFC HIGH
CENTERED IN ARKANSAS AND A DEEPENING SFC LOW IN EASTERN WYOMING.
MODEL FORECAST SOUNDINGS INDICATE DEEP MIXING...NEAR H7 WITH WINDS
AT THE TOP OF THE LAYER BETWEEN 30 AND 35KTS. GUSTY
SOUTH/SOUTHWEST WINDS ARE FORECAST BY AFTERNOON AND IN THE DRY
AIRMASS...LOW RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP NEAR
OR BELOW 20 PERCENT AND RESULT IN CRITICAL OR NEAR CRITICAL FIRE
WEATHER CONDITIONS ACROSS ESSENTIALLY OUR ENTIRE CWA. OUR FAR
WESTERN ZONES SHOULD SEE WIND SPEEDS DECREASE TO SOME DEGREE IN
THE AFTN WITH AN ADVANCING SFC TROUGH AND MODELS ALSO INDICATE A
NARROW AXIS OF HIGHER DPS IN THIS AREA...BUT OVERALL CONDITIONS
LOOK FAVORABLE TO REACH RED FLAG CRITERIA AND WILL GO AHEAD WITH A
FIRE WEATHER WATCH FROM SATURDAY AFTN THRU EARLY EVENING.

EASTER SUNDAY IS SHAPING UP TO BE A NICE DAY WITH TEMPS REACHING
THE 70S FOR HIGHS. THE SFC BOUNDARY ADVANCES EAST SOUTHEAST ACROSS
NEBRASKA DURING THE MORNING...STALLING NEAR THE NEB/KS STATELINE
IN THE AFTN.

MODELS DIFFER ON PCPN CHANCES SUNDAY NIGHT INTO MONDAY WITH THE
GFS THE WETTEST OF THE MODELS. MOISTURE ADVECTS NORTHWARD SUNDAY
NIGHT AND LIFT OVER THE BOUNDARY COULD FOCUS A FEW SHOWERS/STORMS.
CONFIDENCE IS NOT HIGH TO RAISE OR EXPAND POPS...OR TO REMOVE THEM
GIVEN MODEL DIFFERENCES AND HAVE WENT WITH PERSISTENCE IN THIS
TIME FRAME.

DID NOT DEVIATE MUCH FROM THE EXTENDED INIT INTO THE WORKWEEK
WITH INTERMITTENT CHANCES FOR LIGHT PCPN POSSIBLE IN SW FLOW ALOFT
AS A TROUGH TRANSLATES EAST FROM THE WESTERN CONUS. THE SYSTEM
REACHES THE PLAINS AROUND THE WED/THURS TIME FRAME WITH PCPN CHCS
CONTINUING. TEMPS ARE LOOKING FAIRLY SEASONAL FOR THE MOST PART.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1236 PM CDT FRI APR 3 2015

QUIET WEATHER WITH VFR CONDITIONS ARE IN THE FORECAST FOR THIS
TAF PERIOD. CURRENT GUSTY NORTHWEST WINDS ARE EXPECTED TO REMAIN
IN PLACE FOR A GOOD CHUNK OF THE AFTERNOON...THOUGH AS HIGH
PRESSURE SLIDES FURTHER EAST...WINDS SHOULD START TO DIMINISH.
OVERNIGHT WINDS FURTHER DIMINISH TO BETWEEN 5 AND 10 MPH...AND
BECOME MORE WESTERLY...THEN SOUTHWESTERLY IN NATURE. HAD INHERITED
A MENTION OF LLWS EARLY TOMORROW MORNING...AND THOUGH MODELS
SHOWING IT BEING PRETTY MARGINAL...WILL LEAVE IT IN THE TAF. GUSTY
WINDS START TO WORK THEIR WAY BACK INTO THE TERMINAL AREAS IN THE
FINAL FEW HOURS OF THIS TAF PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NEZ039>041-046>049-060>064-072>077-082>087.

KS...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR KSZ005>007-017>019.

&&

UPDATE...HALBLAUB
SHORT TERM...HALBLAUB
LONG TERM...FAY
AVIATION...ADP
Hazardous weather outlook, Apr 3, 3:18 AM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
318 AM CDT FRI APR 3 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
318 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON AND EARLY
EVENING. PLEASE REFER TO THE FIRE WEATHER MESSAGE FOR FURTHER
INFORMATION.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF SOUTH CENTRAL
NEBRASKA SUNDAY NIGHT THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB/FAY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:30 AM CDTFire Weather WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more13 hr

Nearby

Red Flag Warnings in Nebraska, 2015Red Flag Warnings in Kansas, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.